# SDR SIMA20220317002

- Difficulty date: March 17, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 39,797 hours, 34,953 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Smoke Warning
- Condition: Illuminated
- Location: Cargo
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BAGG SMOKE DURING CRUISE FLIGHT DIVR IND BAG SMOKE / DECLARED EMERGENCY / EQP SWAP FLT CONT AND FIRED BAGG EXTINGUISHER BOTTLE-C/A-PER CAPTAIN, FIRE DEPT INSPECTED PAX BAGS AND CARGO COMPT WITH GAS DETECTOR AND THERMAL IMAGING. NO DISCREPANCIES NOTED. SEE ITEM 2 FOR GVI OF CARGO COMPARTMENT. DEFERRED BAGGAGE FIRE EXTINGUISHER SYSTEM. MEL 26-9 AUTH 030272D-C. INSPECTED CARGO LINERS IAW EMB 145 AMM 25-51-01-200-801-A. NO INDICATION OF FIRE OR SMOKE EVENT ON ANY CARGO LINER. NO FURTHER ACTION REQUIRED
